# SDR SWAA2022071115174

- Difficulty date: June 4, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND STR21L FWD CARGO COMPARTMENT 2022-307249 / [01] REPLACED GUSSET LOCATED BS500D AND STR21L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02 AND DWG#143A7902 SHEET:174 REV: -. SEE INDIVIDUALS SIGN OFF BELOW;[02] REPLACED GUSSET LOCATED BS500D AND STR21L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02 AND DWG#143A7902 SHEET:174 REV: -. SEE INDIVIDUALS SIGN OFF BELOW CERTIFIED AS RII
